# SDR ASAA2025080960628

- Difficulty date: August 9, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N462AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 42,027 hours, 13,087 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146A120123
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BS 727B RBL 24 FRAME CORRODED ON INNER CHORD. GROUNDED - YES. UPON FURTHER EVALUATION FOUND TO HAVE NO ALLOWABLE LIMTIS, REPAIRED FRAME IAW SRM 53-60-07-2R-2 W= 1.00 O= .000 R= .000 L= 2.25 D= .000.
